# SDR DALA2022022401209

- Difficulty date: February 20, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 56,074 hours, 24,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 CREW REPORTED RT EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE LOW. CORRECTIVE ACTION: REMOVE AND REPLACE OVERWING EVAC SLIDE RESERVOIR PER WORKCARD. (8589958)
